# SDR A6WA200540349

- Difficulty date: December 7, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 12,617 hours, 12,201 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 16215105
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR WARNING MESSAGE AND GEAR DISAGREE MESSAGE.  INSPECTED AND FOUND NOSE GEAR CENTERING/ EXTENDED PROX SENSOR BRACKET BENT.  REMOVED AND REPLACED BRACKET IAW CMM.  PERFORMED GEAR SWING IAW AMM.  OPS CHECK NORMAL.  ALL INDICATIONS ARE NORMAL.  (K)
